# SDR DALA2018121847264

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 82,599 hours, 9,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Bs 1944
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7006, L/P 0864018) MTC TASK - BULK CARGO STA 1944 RBL 16.5 ATTACHED FLOOR STRINGER SURFACE FOUND DENT. MTC TASK - BULK CARGO AT STA 1942 - STA 1944.5 RBL 16.5 FLOOR STRINGER REPAIRED AS PER B777-200 SRM 53-70-53 FIG 202 REPAIR 2.
